• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

15m shots...

Posted by on May. 21, 2011 at 6:58 AM
  • 9 Replies
My dd got her 15m shots dtap and one of the hep. on Wednesday... over the last couple of days she's had a fever on and off and no swelling at injection site. Thursday it went up 2 103 so I called our ped nurse line and they said it could happen. She's been in fairly good spirits and was fine during the day yesterday. This morning it spiked again (we just gave her tylenol didn't take her temp) have u ever experienced this?my ds never had a fever more than a day with shots but at my kindergarten shots I remember my leg hurting and not walking for a day or 2
Posted on CafeMom Mobile
by on May. 21, 2011 at 6:58 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-9):
Dina6742
by on May. 21, 2011 at 9:18 AM
Bump
Posted on CafeMom Mobile
anon421
by on May. 21, 2011 at 9:20 AM

My DD had fever one time with her shots and I think it was around 6 or 8 months. I forgot when they get it lol. She only had fever for a day no longer than that. 

corrinacs
by on May. 21, 2011 at 9:47 AM

Hey,

ITs really common.  Its her body reacting to the vaccination, and that's exactly what you want to happen.  Sometimes, the reaction is worse than others.  As long as her spirits are still good, just keep giving her meds.  Of ourse, if her fever reaches 105 or higher, time to see the ER to ensure all is ok!

Good luck!

Dina6742
by on May. 21, 2011 at 11:02 AM
Ty
Posted on CafeMom Mobile
SoniaL
by on May. 21, 2011 at 9:36 PM

My DD suffered brain swelling from her 2 month DTaP shot.  Just keep an eye on her.

Bean1980
by on May. 21, 2011 at 9:57 PM
My youngest ds always gets a fever with his shots. We just switch out using motrin and Tylenol every 8 hours for a few days.
Posted on CafeMom Mobile
AnGLInterrupted
by on May. 22, 2011 at 4:18 AM

DD always got achy and feverish with her shots.  When she had the chicken pox vaccination, she broke out in a mild form of chicken pox and was sick for about a week.  She didn't itch, and it left no scarring, but she didn't feel well.  It could have been worse IMO, I remember chicken pox, and I'm glad I saved her from that.  Just give her Tylenol, extra cuddles, and if she gets high fever, call your pediatrician!

bhwrn1
by on May. 22, 2011 at 8:19 PM

Yes, I have experienced fevers when my children have gotten their vaccines. If Tylenol doesn't work, use Ibuprofen. You can alternate them.

new_mom808
by on May. 22, 2011 at 9:58 PM

 I would consider doing one vax at a time.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)